# SDR A6WA201140292

- Difficulty date: April 10, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 589.00 OTBD NEXT TO FLOOR LEDGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-12-00 AND SRM 51-11-00 ALODINED, PRIMED, TOPCOATED.
